# SDR ZW0A0100804

- Difficulty date: April 24, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN TRACK NUMBER 5 WAS CORRODED AT STA 200 TO 247, RBL 45 INCHES.  INSTALLED NEW TRACK PER SPM 6-70-1.  INSTALLED FASTENERS PER SRM 51-30-01.
